# SDR USAA001176

- Difficulty date: July 18, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Gouged
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT LOWER KEEL BEAM GOUGED 4 PLACES, .375 INCH DIAMETER BY .004 INCH, .007 INCH, .035 INCH, .015 INCH, RIGHT KEEL BEAM LOWER FLANGE UPPER SURFACE STATION 727-706.  SPOT FACED AND INSTALLED STRAPS PER EA 55931.  (M)
